# SDR DHL2005762003

- Difficulty date: May 3, 2005
- Submitted: May 6, 2005
- Operation: Air carrier
- Aircraft: N762AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 22162
- Engine: Pwa JT8D17
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 548003
- Part serial: FZ1698
- Condition: Leaking
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, B, A

## Discrepancy

AT 10,000FT, THE CREW OBSERVED THE NR 3 ENGINE PARAMETERS FLUCTUATING,FOLLOWED SPECIAL PROCEDURES SHUT DOWN THE ENGINE,DECLARED AN EMERGENCY AND DIVERTED BACK TO PHOENIX.  AFTER TAKE OFF, NR 3 ENGINE PARAMETERS BEGAN FLUCTUATING. PERFORMED ABNORMAL PROCEDURE PER AOM. PERFORMED ENGINE SHUTDOWN PROCEDURE PER AOM.  R&R OIL COOLER NR 3 ENG IAW B-727 M/M 79-20-1. ALSO R&R NR 3 ENG OIL TEMP BULB IAW B-727 MM 79-34-21 PN 56B17D (TEMP BULB). CKS GOOD IAW ENG RUN JRH 5.2.
